MAUDE Adverse Event Report: SYNTHES GMBH GUIDE WIRE 3.2MM FOR PFNA BLADE

SYNTHES GMBH GUIDE WIRE 3.2MM FOR PFNA BLADE
Catalog Number 356.83
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 the patient underwent surgery with the femoral neck system (fns).On (b)(6) 2021 the patient fell down and was re-operated with a locking hip plate and dhs trochanter stabilization.The patients heard a click while walking, but she could walk pwb without pain.The ct scan showed a crack at the subtroch.This report is for one (1) guide wire 3.2mm for pfna blade.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient fell down and is scheduled for re-operation with the locking hip plate + dhs trochanter.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6 - codes updated to imdrf codes.Photo investigation: the device was not returned.A photo-investigation was performed on the images provided in the email "(b)(4) fail fns subtrochanter femur reverse df, (b)(4) peri-implant fracture (fns) snh " located in pc under notes & attachments section.Upon inspecting images provided in the email under notes & attachments section, there were no issues observed with the guidewire ø3.2 f/pfna blade which contributes to the adverse event, hence unconfirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion the complaint condition can't be confirmed during photo/video investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history review - the device lot number is unknown, therefore a mre review could not be performed.If more information become available, the record will be re-assessed.

Brand Name
GUIDE WIRE 3.2MM FOR PFNA BLADE
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12682450
Report Number8030965-2021-08895
Device Sequence Number14379184
Product Code FZX
UDI-Device Identifier07611819291355
UDI-Public07611819291355
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number356.83
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer10/26/2021
11/09/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date10/26/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLKIT F/FEM NECK SYST CONSTRUCTL. 75 T.; LOCKSCR Ø5 SELF-TAP L22 TAN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale